# SDR Y2PA2015041600012

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED MAIN DECK LT SIDE UNDER FLOOR STATION 620 ATTACH SUPPORT BRACKET SPLIT.  REMOVED SUPPORT BRACKET IAW 53-20-1.  FABRICATED BRACKET IAW DC-9 SRM 53-01 PAGE 13.  MATERIAL USED 2024-T3.  TREATED & PRIMED IAW DC-9 SRM 51-10-3 PAGE 94.  INSTALLED AT STATION 620 IAW DC-9 SRM 53-01.
